Advertisement

Israel Journal of Mathematics

, Volume 115, Issue 1, pp 355–362 | Cite as

Normal families concerning shared values

  • Huaihui Chen
  • Xinhou Hua
Article

Abstract

Let ℑ be a family of holomorphic functions in the unit diskD. Suppose that there exists a nonzero and finite valuea such that for each function ℑ,f, f′ andf″ share the valuea IM in,D. Then the family ℑ is normal inD. An example shows thata cannot be zero.

Keywords

Holomorphic Function Unit Disk Meromorphic Function Normal Family London Mathematical Society 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. Bureau,Mémoire sur les fonctions uniformes à point singulier essentiel isolé, Mémoire de la Société de Royale Science Liège17 (1932).Google Scholar
  2. [2]
    W. K. Hayman,Meromorphic Functions, Oxford University Press, 1964.Google Scholar
  3. [3]
    K. Hiong,Sur les fonctions holomorphes dont les dérivées admettant une valeur exceptionnelle, Annales Scientifiques de l'École Normale Supérieure (3)72 (1955), 165–197.MATHMathSciNetGoogle Scholar
  4. [4]
    G. Jank, E. Mues and L. Volkmann,Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Werte teilen, Complex Variables6 (1986), 51–71.MATHMathSciNetGoogle Scholar
  5. [5]
    X. C. Pang,Shared values and normal families, Preprint.Google Scholar
  6. [6]
    X. C. Pang,Normality and sharing values, Preprint.Google Scholar
  7. [7]
    X. C. Pang and L. Zalcman,Normal families and shared values, The Bulletin of the London Mathematical Society, to appear.Google Scholar
  8. [8]
    X. C. Pang and L. Zalcman,Normality and shared values, Arkiv för Matematik, to appear.Google Scholar
  9. [9]
    J. L. Schiff,Normal families, Springer-Verlag, Berlin, 1995.Google Scholar
  10. [10]
    W. Schwick,Sharing values and normality, Archiv der Mathematik59 (1992), 50–54.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    H. X. Yi and C. C. Yang,Uniqueness Theory of Meromorphic Functions (Chinese), Science Press, Beijing, 1995.Google Scholar
  12. [12]
    L. Zalcman,A heuristic principle in complex function theory, The American Mathematical Monthly82 (1975), 813–817.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 2000

Authors and Affiliations

  • Huaihui Chen
    • 1
  • Xinhou Hua
    • 2
  1. 1.Department of MathematicsNanjing Normal UniversityNanjingP. R. China
  2. 2.Department of MathematicsNanjing UniversityNanjingP. R. China

Personalised recommendations